# SDR CALA2025080707413

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 88,188 hours, 17,265 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOORS LIGHT SHOWS OPEN EVEN WHEN DOOR IS CLOSED FWD DOOR 1 LEFT IS CLOSED, LOCKED AND LATCHED. REF MEL 5271C. INITIAL DEFFERAL CHECKS CARRIED OUT. PSEA TARGET FAR. SECOND DEFFEREAL ENTERED. ENTRY DOORS LIGHT / EICAS MESSAGE(S) INOPERATIVE OR REMAINS ON AFTER DOOR CLOSED. MEL 5271C REJECTED PSEU BITE TEST CARRIED OUT I.A.W FIM TASK 32-09 FAULT TREE 803. SENSOR S194 CLEANED & DEBRIS REMOVED. PSEU TEST NEAR AND NO EICAS MSG. AIRCRAFT RETURNED TO NORMAL.
